Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Diabetic. Why have I developed dent on top of skull?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2324 Questions
Recently 2 dents have appeared, one on each side of the center of the top of my skull. They are both the width of a finger and about a finger's length also. I am 59. What is even stranger is that my roomate of 16 years has also recently developed dents on her head in the same area. No pain is involved. No head injuries have happened. No Migrains. I have diabetes, she does not. Neither od us drink or use drugs.
Posted Sat, 17 Nov 2012 in Diabetes
Answered by Dr. Robert Galamaga 4 hours later
Hello and thank you for sending your question.

Your question is a very good one and I will work on providing you with some recommendations.

It is very peculiar to develop the symptoms what you have described. I cannot think of any type of infection or inflammatory process that would cause this.

There are some types of processes which can disrupt the bone of the Skoll as well as bones of the rest of your body. For this I really think you need to see your doctor for a physical examination.

If your doctor does not have convincing evidence of what exactly is going on by examining you I think you should probably request an x-ray of the school. This will help him determine if anything else is going on. In addition laboratory testing might be performed to see if there is any type of metabolic problem or disturbance in your calcium level which could contribute to this.

Thanks again for sending your question. I really do think this is something you should discuss with your doctor. I think your roommate should also see her doctor to discuss this as well.

Let me know if you have any additional questions.

Dr. Robert
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor